# SDR CA060914002

- Difficulty date: September 6, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Condition: Cracked
- Location: Tailboom
- Part time: 9,257 hours
- Component: Tailboom, Bell
- Component part number: 407530014
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) APPROX. 8 IN. CRACK FOUND IN TAILBOOM NEAR THE 5TH HANGER BEARING  APPROX. 270 HRS REMAINING OUT OF THE 5000 HRS RETIREMENT LIFE. (TC NR 20060914002)
